HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 18 no. 1-2 : [10]

検索結果表示: 1 - 10 / 10
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Nakazima, Sakiomi"FOUNDATION'' AND FORMALISM. II-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1964年
bulletin (article)Togashi, Akiyo; Uchiyama, SaburôON THE REPRESENTATION OF LARGE EVEN INTEGERS AS SUMS OF TWO ALMOST PRIMES. I-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1964年
bulletin (article)Uchiyama, SaburôON THE REPRESENTATION OF LARGE EVEN INTEGERS AS SUMS OF TWO ALMOST PRIMES. II-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1964年
bulletin (article)Kishimoto, Kazuo; Onodera, Takesi; Tominaga, HisaoON THE NORMAL BASIS THEOREMS AND THE EXTENSION DIMENSION-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1964年
bulletin (article)Ôhori, Masayuki; Tominaga, HisaoA NOTE ON NON-COMMUTATIVE KUMMER EXTENSIONS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1964年
bulletin (article)Onodera, TakesiON SEMI-LINEAR NORMAL BASIS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1964年
bulletin (article)Uchiyama, SaburôON THE DISTRIBUTION OF ALMOST PRIMES IN AN ARITHMETIC PROGRESSION-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1964年
bulletin (article)Tonooka, KeinosukeSUBSPACE THEORY OF AN $n$ -DIMENSIONAL SPACE WITH AN ALGEBRAIC METRIC-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1964年
bulletin (article)Onodera, TakesiSOME STUDIES CN PROJECTIVE FROBENIUS EXTENSIONS1)-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1964年
bulletin (article)Shimogaki, TetsuyaON AN EQUIVALENCE RELATION ON SEMI-ORDERED LINEAR SPACFS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1964年
検索結果表示: 1 - 10 / 10

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学